All Journal Entries Journals
Previous | Next

Day 5 and Noticing Improvement!

Sep 30, 2013 - 3 comments
Tags:

day 5

,

Hope

,

withdrawal



So, expected to wake up from my Ambien, clonidine, and zanaflex induced sleep (a very poor night's sleep) feeling ****** and weak and anxious and dizzy and itching for something to ease the withdrawal.  Low and behold, this morning was better than yesterday's morning!  HOORAY!  For sure I'm still nauseous and weak and sweaty and feeling so ******, but joining this Medhelp group gave me so many suggestions and HOPE to keep going and not stop the withdrawal process.  Today I am glad to have been given the advice and cheers I received,  
I even watered my backyard today!  Very slow and steady, but I did it!  The past few days that was UNIMAGINABLE.
Now I know for sure that the Fentanyl was not really helping my severe, chronic pain.  Being off of it hasn't really changed my pain one way or the other.  That is something we should all truly consider: Is this medication REALLY making my life more productive?  So many of us, because we're all human, hold on to things that don't "work" because we are afraid of the withdrawal, or alternative medication.  I was (am) one of those who kept postponing the detox for no real reason - fear of the unknown, I guess.  

Comments
Post a Comment
5685035_tn?1411490086
by Heather8448, Sep 30, 2013
STRONGER EVERY DAY!!! I am so proud of you and happy your feelin better!!! NEVER LOSE HOPE!! this GROUP saved my life!!!
KEEP MOVIN KEEP LIVIN
fear was a HUGE part of w/d dont get me wrong it was bad but tryin 2 anticipate what comes next was worse

Avatar_f_tn
by Butterfly1503, Sep 30, 2013
I agree with Heather! The anticipation of withdrawal is scarier than the withdrawal itself! You are doing really good, and each day gets better and better. Keep up the good work!!

Avatar_f_tn
by nini301, Oct 03, 2013
Sounds like your doing good so keep it up!! I just recently joined this group as well and it SAVED MY LIFE!! Don't give up hun...let go and let god.

Post a Comment